Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

past few months I have been sweating excessively for which I often feel very weak.

I am 26 years old with 5 7 height and 72 kg (approx) in weight. I sweat heavily since my childhood. But in the past few months I have been sweating excessively for which I often feel very weak. Even under fan and during night time while going to bed I continue sweating to some extent. Please advise. I also have excessive black tils all over my face and in my body. This results in making my face excessively oily even after taking shower and my face darkens and oily as soon as I step out in the sun. Can this excess til be reduced?
Asked On : Fri, 10 Sep 2010
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Common causes of excessive sweating is anxiety disorder and thyroid problem. Even thyroid related itself can lead to anxiety disorder.

Common symptoms of anxiety disorder are: fear of unknown, excessive worry, restlessness, dry mouth, tremors etc.

In my opinion you should have thyroid hormone assay (serum T3, T4 and TSH level) and consultation from psychiatrist in presence of anxiety symptoms.

Wish you Good Health,
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor